# SDR YENA2025010800030

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 15,966 hours, 4,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2051, BOS-MCO. 'R3 DOOR WONT ARM. ARMING LEVER DOESN'T FULLY ENGAGE; INSTALLED SLIDE PIN AND CLEANED GIRT BAR PER AMM 53-11-00 REMOVED PIN PER AMM 52-13-22 OPS CHECK GOOD.'
